# SDR TSAA0053096

- Difficulty date: March 16, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN AT BS 770, STRINGER 17L IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE. (M)
